MathSciNet Relay Station
MathSciNet bibliographic data
MR2774307 16D40
Herbera, Dolors; Příhoda, Pavel Big projective modules over noetherian semilocal rings. J. Reine Angew. Math. 648 (2010), 111–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement